# SDR 2006FA0000080

- Difficulty date: January 5, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N954H
- Make and model: Raythn HAWKER800
- Aircraft serial: 258259
- Engine: Garrtt TFE731*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Lever
- Part number: 25CX1123AC
- Condition: Corroded
- Location: Fuel Transfer
- Part time: 5,819 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WING FUEL TRANSFER LEVER CORRODED AT BOTH ENDS.  THIS LEVER ASSY IS NOT A DIRECT INSPECTION ITEM NOR IS IT A DIRECT LUBE ITEM.  (K)
